# SDR 97ZZZM448

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: SA7670006123
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TWENTY MINUTES INTO FLIGHT, HYDRAULIC LOOK UP AND GREEN HYDRAULIC QTY LIGHT CAME ON, GREEN QTY FELL TO .125.  INSPECTED RIGHT MAIN GEAR RETRACTION LINE TO CYLINDER (FLEX) LEAKING.  INSTALLED A FLEX LINE (REPLACEMENT) TO RETRACT CYLINDER, PRESSURE CHECK OK, SERVICED HYD.
